# SDR ASOA03074

- Difficulty date: February 22, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, FRAME STATION 718 BETWEEN STRINGERS 10 TO 12 ON THE LEFT AND RIGHT SIDES, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING FRAME STATION 718 BETWEEN STRINGERS 10 TO 12 ON THE LEFT AND RIGHT SIDES IAW ASA EO 600-0067A.  (M)
